# SDR CALA2025022500440

- Difficulty date: February 18, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 74,725 hours, 27,747 cycles
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Part number: 147A85408
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT WET AREA R2 DOOR INTERCOSTAL STA 927-986 DOT 260-009. (REF AAR N/R 9944768)(FOR ESFR PURPOSES) COMPLETED  INSTALLATION OF THE INNER CHORD.  LOWER MAIN SILL  AT R-2 DOOR STA 927 TO STA 1006 AS PER B-737 -SRM -51-40-02 AND DWG#147A8501.
